MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO DOM NON- OPI 120V US/CAN; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO DOM NON- OPI 120V US/CAN; GENERATOR, OXYGEN, PORTABLE
Model Number 1020000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a voluntary medwatch (b)(4).The manufacturer received information from the patient alleging 2nd degree burns to his face right of nose, right upper lip, and bilateral nostrils.The patient lit a cigarette while oxygen was in use.The instruction for use warning states, "do not smoke, allow others to smoke, or have open flames near the concentrator when it is in use.Smoking during oxygen therapy is dangerous and is likely to result in facial burns or death." no other medical information or interventions were reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Added voluntary medwatch mdr number (b)(4) in the corresponding block in section h10 per request from fda dated (b)(6) 2025.
 
Event or Problem Description
The manufacturer received a voluntary medwatch (b)(4).The manufacturer received information from the patient alleging 2nd degree burns to his face right of nose, right upper lip, and bilateral nostrils.The patient lit a cigarette while oxygen was in use.The instruction for use warning states, "do not smoke, allow others to smoke, or have open flames near the concentrator when it is in use.Smoking during oxygen therapy is dangerous and is likely to result in facial burns or death." no other medical information or interventions were reported.The device has not yet been returned to the manufacturer for evaluation.Three attempts to have the device returned for evaluation and investigation were unsuccessful.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
EVERFLO DOM NON- OPI 120V US/CAN
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22012234
Report Number2518422-2025-105551
Device Sequence Number17478419
Product Code CAW
UDI-Device Identifier00606959014954
UDI-Public(01)00606959014954
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1020000
Device Catalogue Number1020000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by ManufacturerNot provided
05/06/2026
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/22/2025
03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown